# SDR DALA2021040802068

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 4,802 hours, 515 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3401 FA PANEL MESSAGE "CHECK DOOR PRESSURE/CHECK SLIDE PRESSURE" CAME ON DURING FLIGHT. CORRECTIVE ACTION: CHECKED DOOR PRESSURE AND SLIDE PRESSURE PER AMM 52-22. CHECKS GOOD. VERIFIED DOOR AND SLIDE PRESSURE ARE GREEN AND OK. (7624387)
